Journal article
(Original article)


Wage cyclicality under different regimes of industrial relations


Publication Details
Author(s): Gartner H, Schnabel C, Schank T
Publisher: Wiley-Blackwell: No OnlineOpen
Publication year: 2013
Volume: 52
Journal issue: 2
Pages range: 516-540
ISSN: 0019-8676
eISSN: 1468-232X



How to cite
APA: Gartner, H., Schnabel, C., & Schank, T. (2013). Wage cyclicality under different regimes of industrial relations. Industrial relations, 52(2), 516-540.

MLA: Gartner, Hermann, Claus Schnabel, and Thorsten Schank. "Wage cyclicality under different regimes of industrial relations." Industrial relations 52.2 (2013): 516-540.

BibTeX: Download
Share link
Last updated on 2017-09-20 at 03:43
PDF downloaded successfully